Show simple item record

dc.contributor.authorMcLaren, KR
dc.contributor.authorYang, O
dc.date.accessioned2020-07-05T11:08:14Z
dc.date.available2020-07-05T11:08:14Z
dc.date.issued2016
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000379364700012&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationMcLaren, K. R. & Yang, O. (2016). A class of demand systems satisfying global regularity and having complete rank flexibility. Empirical Economics, 51 (1), pp.315-337. https://doi.org/10.1007/s00181-015-0996-x.
dc.identifier.issn0377-7332
dc.identifier.urihttp://hdl.handle.net/11343/241339
dc.description.abstractA class of demand systems based on simple parametric specification of the indirect utility functions, but allowing for the parsimonious imposition of global regularity, is proposed. Demand systems in this class are completely flexible in rank, that is, can be potentially specified to acquire as large a rank as required in empirical work. They also exhibit a clear and reasonable homothetic asymptotic behaviour, as income approaches infinity. In an empirical application using Australian data, several examples from this class are estimated and compared with some popular alternatives in the literature.
dc.languageEnglish
dc.publisherSpringer
dc.titleA class of demand systems satisfying global regularity and having complete rank flexibility
dc.typeJournal Article
dc.identifier.doi10.1007/s00181-015-0996-x
melbourne.affiliation.departmentMelbourne Institute of Applied Economic and Social Research
melbourne.source.titleEmpirical Economics
melbourne.source.volume51
melbourne.source.issue1
melbourne.source.pages315-337
dc.rights.licenseCC BY 4.0
melbourne.elementsid998875
melbourne.contributor.authorYang, Ou
dc.identifier.eissn1435-8921
melbourne.accessrightsOpen Access


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record